# SDR U2RA2020090170001

- Difficulty date: July 2, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07661529
- Condition: Cracked
- Location: Zone 100
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 747-53A2305, SKIN CRACKING WAS DISCOVERED NEAR THE LEFT AND RIGHT HAND AFT CORNERS OF THE NOSE WHEEL WELL.  ACCOMPLISHED REPAIRS AS OUTLINED IN SERVICE REQUEST 4-4818744620 AND ITS ASSOCIATED MESSAGES.
